Next Article in Journal
Diffeomorphism Spline
Next Article in Special Issue
Generalized Yang–Baxter Operators for Dieudonné Modules
Previous Article in Journal
Computational Solutions of Distributed Order Reaction-Diffusion Systems Associated with Riemann-Liouville Derivatives
Previous Article in Special Issue
Azumaya Monads and Comonads

Article Versions Notes

Axioms 2015, 4(2), 134-155;
Action Date Notes Link
article pdf uploaded. 8 April 2015 12:59 CEST Version of Record
article html file updated 26 March 2019 00:14 CET Original file -
article html file updated 6 May 2019 22:26 CEST Update -
article html file updated 20 September 2019 19:47 CEST Update -
article html file updated 6 February 2020 17:24 CET Update
Back to TopTop